Convexity preserving using GC1 cubic ball interpolation

Samsul Ariffin Abdul Karim, and Mohammad Khatim Hasan, and Jumat Sulaiman, (2014) Convexity preserving using GC1 cubic ball interpolation. Applied Mathematical Sciences, 8 (14-44). pp. 2087-2100. ISSN 1312-885X

[img]
Preview
Text
Convexity_preserving_using_GC1_cubic_ball_interpolation.pdf

Download (43kB) | Preview

Abstract

This paper studies the use of cubic Ball interpolation for convexity preserving of scalar data. The parameter ri in the description of the cubic interpolant are subject to be constrained to guarantee the existence of the convex cubic interpolant for convex data. The sufficient condition for the convexity-preserving of cubic Ball interpolant will be developed. The degree smoothness attained is GC1. With suitable choices of the shape parameter, ri the method under consideration is reducing to GC1 quadratic spline shape preserving interpolation for convex data. Several numerical results including with the comparison with existing scheme will be presented to test the applicability of the proposed cubic interpolant.

Item Type: Article
Uncontrolled Keywords: Continuity, Convexity, Cubic ball, Interpolation, Shape preserving
Subjects: Q Science > QA Mathematics
Depositing User: MDM FAUZIAH MATSIN
Date Deposited: 17 Jul 2014 07:26
Last Modified: 12 Oct 2017 01:20
URI: http://eprints.ums.edu.my/id/eprint/9369

Actions (login required)

View Item View Item

Browse Repository
Collection
   Articles
   Book
   Speeches
   Thesis
   UMS News
Search
Quick Search

   Latest Repository

Link to other Malaysia University Institutional Repository

Malaysia University Institutional Repository